# SDR USAA950643

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 16,979 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DAB - FLT 1202 - LEFT ENGINE LOST POWER CLIMBING THROUGH 15,000 FEET.  FLIGHT CREW ACCOMPLISHED ENGINE SHUT DOWN AND RETURNED TO DAB WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE.  (X)
